# SDR QMLA2012073012121

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N433CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0755
- Aircraft time: 1,832 hours, 7,630 cycles
- Engine: Pwa PW206B2
- Engine time: 1,832 hours, 5,610 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Condition: Failed
- Location: Battery Box
- Part time: 1,832 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE PILOT AND MEDICAL CREW ALL DETECTED AN ODOR OF BURNING METAL AND RUBBER.  PILOT IMMEDIATELY RETURNED TO THE AIRPORT AND SHUTDOWN AIRCRAFT.   FOUND THAT THE Z300 CARD IN THE BATTERY MASTER BOX HAD FAILED. OPEN
